# SDR CALA2013100991908

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 51,075 hours, 12,696 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRED CONTROLLER NOT WORKING AT 3D, WIRE LOOSE FROM CONTROLLER.  R & R CRADLE ASSEMBLY AT SEAT 3D IAW B767-3 IFM 23-32-50.  AVOD AT SEAT 3D, OPERATIONS CHECKED NORMAL, OK TO CONTINUE.
